| Model Number |
6947M72 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient developed an infection from (b)(6).Their implantable cardiove rter defibrillator (icd) system was explanted and antibiotics were administered.No further patient complications have been reported as a result of this event.